# SDR USAAD00149

- Difficulty date: September 22, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9731045
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 25 WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSY AT SEAT ROW 25.  (M)
